# SDR SWAA2020121733640

- Difficulty date: November 30, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 753-201-00-02 FOUND HORIZONTAL PRESSURE DECK TO BE CRACKED AT BS 665; WL 201; RBL 41.  REPAIRED HORIZONTAL PRESSURE DECK AT BS 665 WL 201 BETWEEN RBL 30 TO RBL 60, PER SRM 53-40-51-2R-2 REP 2.
